# SDR COMA057088

- Difficulty date: July 29, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 7,620 hours, 5,804 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT FUSE AT FS1057 STR 14R-15R HAS 2.6L X 1.6W X .040D DENT.  TRIMMED OUT DAMAGED AREA, LPI OR EDDY CURRENT TO ENSURE NO CRACKS EXIST.  FABRICATE AND INSTALL DOUBLER (2024-T3 .063) IAW BRAS EO 601R-53-6952.
